MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH BIOTRONIK FORTRESS INTRODUCER SHEATH SYSTEM, 6F, 45 CM, CURVED

CONTRACT MEDICAL INTERNATIONAL GMBH BIOTRONIK FORTRESS INTRODUCER SHEATH SYSTEM, 6F, 45 CM, CURVED
Model Number FG-06553-001A
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
The 6fr fortress sheath was attempted to be removed but was found to have resistance.The sheath was noted to have broken while in the vessel.Device failed (e.G.Broke, couldn't get it to work or stopped working).Patient injury: no.Did device parts remain in the patient? no.Event occurred: inside patient.
 
Additional Manufacturer Narrative
The complaint device will not be returned for an evaluation.Therefore, testing of the actual device in the reported case is not possible.The dhr/batch record review showed that there is no production or design issue that can lead to the defect which caused the complaint case.Root cause is undeterminable.

Brand Name
BIOTRONIK FORTRESS INTRODUCER SHEATH SYSTEM, 6F, 45 CM, CURVED
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse. 37
dresden, 01277
GM  01277
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse. 37
dresden 01277
GM   01277
Manufacturer Contact
juliana vaz nuernberger
lauensteiner strasse. 37
dresden 01277
GM   01277
MDR Report Key20531400
Report Number3003637635-2024-00020
Device Sequence Number15127771
Product Code DYB
UDI-Device Identifier04251244503727
UDI-Public04251244503727
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K153197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-06553-001A
Device Catalogue Number386593
Device Lot Number800160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown